# SDR AALA201709139017

- Difficulty date: September 11, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 51,880 hours, 21,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT AISLE LIGHT AT STATION 727 HAS A MISSING LENS COVER.  INSTALLED LENS COVER PER AMM 25-63-00.  OPERATIONAL CHECK GOOD.
